Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Lack of confidence due to over masturbation

My age 20, height 5.8 , weight 72k, male Hello doctor ... I need your valuable advice, here is my problem, I did masturbation for about 3 years... Now am fine but my penis looks small... I think that happens because of my habit... And am in lack of self confidence in coitus life... It will affect my coitus life? Prefer me some ideas for enlargement of penis.... I feel happy if it is a detailed advice....
Asked On : Sat, 21 May 2011
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Masturbation is normal behavior and it does not cause weakness or shrinkage of penis. Many times due to lack of sex education youngsters like you attribute small concerns to their habit, since it is considered sin in many religions and cultures and even among many educated adults. What you are having is masturbation guilt transformed to a thought disturbance called Koro. Go to a Psychiatrist for counselling immediately if my answer has not changed your thought. All the best
Answered: Sun, 5 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor